MathSciNet Relay Station
MathSciNet bibliographic data
MR1617294 34G20 (35K55 35Q30 47H20 58F39)
Fabrie, Pierre; Miranville, Alain Exponential attractors for nonautonomous first-order evolution equations. Discrete Contin. Dynam. Systems 4 (1998), no. 2, 225–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement